# SDR 05FDEA03072

- Difficulty date: September 23, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48311
- Aircraft time: 44,247 hours, 13,607 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Computer
- Condition: Malfunctioned
- Location: Roll Axis
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

PDIS - WHILE IN CRUISE FLIGHT AT FL330, LOST NR 1 INU WITH LOSS OF ADI AND HSI, WENT TO ATT REF POS, NO HELP AND THEN WENT TO OFF AND THEN TO ATT REF POS AND GOT ADI AND HSI BACK.  DIVERTED TO ATL.  REMOVED AND REPLACED NR 2 ROLL AXIS COMPUTER AND NR 1 INU, LOADED DATA BASE.
